# SDR AALA960129

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 9373M91P03
- Condition: Broken
- Location: Nr 1 Eng Lpt
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: E, A

## Discrepancy

PHL - FLT 1425 - AFTER T/O PHL DURING INITIAL CLIMB, NR 1 ENG EXPERIENCED UNCONTAINED FAILURE RESULTING IN DAMAGE TO LT CORE COWL AND LT AILERON.  ACCOMP PROCEDURES AND SHUTDOWN NR 1 ENG.  A/C RETURNED TO PHL AND LANDED W/O INCIDENT.  REPLACED NR 1 ENG AND LT CORE COWL.  ACCOMP LEAK CHECKS AND GROUND ENG RUN WITH NO DEFECTS FOUND.  ACCOMP INTERIM REPAIR TO LT AILERON AND A/C MX FERRY PHL/JFK.  REPLACED LT AILERON AT JFK.  FOUND 1.6 INCH SECTION OF T49 THERMOCOUPLE PROBE MISSING FROM THE 12:00 O'CLOCK PROBE.  MISSING SECTION OF PROBE IMPACTED THE LPT STAGE 1 BLADES CAUSING A SUBSEQUENT STAGE 1 BLADE SEPARATION.  10X VISUAL INSPECT OF ALL PROBES HAS BEEN IMPLEMENTED.  ENG REPAIRED AND RETURNED TO SERVICE.  (M)
